# SDR FDEA202406210830

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 13,387 hours, 6,051 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856105
- Part serial: UNKNOWN
- Condition: Dented
- Location: Main Deck Cargo
- Part time: 13,387 hours, 6,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOOR PANEL 221CFF, SKIN WITH SEVERAL DENTS. MDC, FLOOR PANEL 221CFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201 SHEET 2   REV 88 DEC 15/2023
